# SDR DXTA2012052504979

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 9,077 hours, 1,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 1 HR INTO A FLIGHT, AT 41,000 AND IN NORMAL CRUISE MODE.  CO-PILOT AND PILOT COULD DETECT AN ODOR OF FUEL.  WENT TO BACK OF PLANE WHERE FOUR OTHER CREW MEMBERS COULD DETECT IT AS WELL.  DURING DESCENT IT WASN'T AS NOTICABLE AT LOW POWER SETTINGS.  INCREASED POWER AT INTERMEDIATE LEVEL OFFS, THE ODOR WOULD RETURN.  TRIED TO ISOLATE THE ODOR BETWEEN THE LT & RT PRESSURE SOURCE BUT COULDN'T NOTICE ANY DIFFERENCE.  PERFORMED ENGINE RUNS WITH BLEEDS ON TO SIMULATE WRITE-UP.  NO FUMES WERE DETECTED AT THIS TIME UTILIZING A MULTIGAS DETECTOR SET ON THE JET A FUEL SETTING & RUNNING BOTH ENGINES AT ALL POWER SETTINGS.
